# SDR EE4Y100113

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Condition: Broken
- Location: Power Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT BATTERY POWER SUPPLY GROUND CONNECTION BROKEN.
